On supercomplete uniform spaces. II

Aarno Hohti

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 3, page 376-385
  • ISSN: 0011-4642

How to cite

top

Hohti, Aarno. "On supercomplete uniform spaces. II." Czechoslovak Mathematical Journal 37.3 (1987): 376-385. <http://eudml.org/doc/13649>.

@article{Hohti1987,
author = {Hohti, Aarno},
journal = {Czechoslovak Mathematical Journal},
keywords = {S-scattered space; paracompactness; supercompleteness; Arkhangel'skij p- spaces},
language = {eng},
number = {3},
pages = {376-385},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On supercomplete uniform spaces. II},
url = {http://eudml.org/doc/13649},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Hohti, Aarno
TI - On supercomplete uniform spaces. II
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 3
SP - 376
EP - 385
LA - eng
KW - S-scattered space; paracompactness; supercompleteness; Arkhangel'skij p- spaces
UR - http://eudml.org/doc/13649
ER -

References

top
  1. Arhangel'skiî A., On a class of spaces containing all metric and all locally bicompact spaces, Soviet Math. Dokl. 4, 1963, pp. 1051-1055. (1963) 
  2. Artico G., and R. Moresco, Notes on the topologies and uniformities of hyperspaces, Rend. Sem. Mat. Univ. Padova 65, 1980, pp. 51-60. (1980) MR0605782
  3. Bell M. G., Hyperspaces of finite subsets, . Topological structures, II (Proc. Sympos. Topology and Geom. Amsterdam), Part 1, Math. Centre Tracts 115, Math. Centrum, Amsterdam, 1979, pp. 15-28. (1979) Zbl0435.54006MR0565822
  4. Ferner J., Paracompacite et espaces uniformes, Fund. Math. LX II 1968, 7-30. (1968) MR0226585
  5. Frolík Z., On the topological product of paracompact spaces, Bull. Acad. Pol. Sci. Math. 8, 1960, pp. 747-750. (1960) MR0125559
  6. Frolík Z., On paracompact uniform spaces, Czechoslovak Math. Journal 33 (108) 1983, pp. 476-484. (1983) MR0718930
  7. Ginsburg S., and J. R. Isbell, 10.1090/S0002-9947-1959-0112119-4, Trans. Amer. Math. Soc. 93, 1959, pp. 145-168. (1959) MR0112119DOI10.1090/S0002-9947-1959-0112119-4
  8. Hohti A., On uniform paracompactness, Math. Soc. 93, 1959, pp. 145-168. Ann. Acad. Scient. Fenn. Ser. A, I. Mathematica Dissertationes 56, 1981. (1959) MR0625526
  9. Hohti A., 10.1090/S0002-9939-1983-0684658-8, Proc. Amer. Math. Soc. 87: 3, 1983. (1983) Zbl0538.54015MR0684658DOI10.1090/S0002-9939-1983-0684658-8
  10. Hohti A., On uniform hyperspaces, Topology Proceedings 9, (1984), pp. 61 - 83. (1984) Zbl0587.54044MR0781552
  11. Hoshina T., K. Morita, 10.1016/0166-8641(80)90016-4, Topology and its applications 11, 1980, pp. 47-57. (1980) Zbl0431.54003MR0550872DOI10.1016/0166-8641(80)90016-4
  12. Isbell J. R., 10.2140/pjm.1962.12.287, Pacific J. Math. 12, 1962, pp. 287-290. (1962) Zbl0104.39503MR0156311DOI10.2140/pjm.1962.12.287
  13. Isbell J. R., Uniform spaces, Mathematical Surveys No. 12, 1962, American Mathematical Society, Providence, Rhode Island, 1964. (1962) Zbl0119.18101MR0170323
  14. Isbell J. R., Atomless parts of spaces, Math. Scand. 31, 1972, pp. 5-32. (1972) Zbl0246.54028MR0358725
  15. Isbell J. R., 10.1090/S0002-9939-1981-0589150-5, Proc. Amer. Math. Soc. 81: 1, 1981, pp. 116-118. (1981) Zbl0473.54027MR0589150DOI10.1090/S0002-9939-1981-0589150-5
  16. Morita K., On the product of paracompact spaces, Proc. Japan Acad. 39, 1963, pp. 559-563. (1963) Zbl0204.22702MR0159302
  17. Morita K., Completion of hyperspaces of compact subsets and topological completion of open-closed maps, Gen. Top. Appl. 4, 1974, pp. 217-233. (1974) Zbl0288.54009MR0350683
  18. Okuyama A., Note on hyperspaces consisting of compact sets, Math. Japonica 24: 3, 1979, pp. 301-305. (1979) Zbl0435.54005MR0550214
  19. Shapiro H., 10.4153/CJM-1966-099-0, Can. J. Math. 18, 1966, pp. 981-998. (1966) Zbl0158.41303MR0206903DOI10.4153/CJM-1966-099-0
  20. Teigársky R., C-scattered and paracompact spaces, Fund. Math. 73, 1971, pp. 59-74. (1971) MR0295293
  21. Walker R. C, The Stone-Cech compactifiication, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 83, Springer-Verlag, Berlin-Heidelberg-New York, 1974. (1974) MR0380698
  22. Zenor P., 10.1090/S0002-9939-1970-0261538-4, Proc. Amer. Math. Soc. 26, 1970, pp. 190-192. (1970) Zbl0202.22303MR0261538DOI10.1090/S0002-9939-1970-0261538-4

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.